# SDR MASA200601814

- Difficulty date: July 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,524 hours, 5,669 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Inoperative
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM MESSAGE ON LANDING.  MX RESET SYSTEM AND PERFORMED S-POST TEST. FAULT CLEARED AND SYSTEM OPERATED NORMALLY.
